MathSciNet Relay Station
MathSciNet bibliographic data
MR649347 35L10 (58G17 78A45)
Cheeger, Jeff; Taylor, Michael On the diffraction of waves by conical singularities. I. Comm. Pure Appl. Math. 35 (1982), no. 3, 275–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement